CSpace  > 数学所
On the Fatou set of an entire function with gaps
Wang, YF
2001-03-01
Source PublicationTOHOKU MATHEMATICAL JOURNAL
ISSN0040-8735
Volume53Issue:1Pages:163-170
AbstractIt is shown that every component of the Fatou set of an entire function with certain gaps is bounded.
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000167895800010
PublisherTOHOKU UNIVERSITY
Citation statistics
Cited Times:9[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/16861
Collection数学所
AffiliationChinese Acad Sci, Acad Math & Syst Sci, Inst Math, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Wang, YF. On the Fatou set of an entire function with gaps[J]. TOHOKU MATHEMATICAL JOURNAL,2001,53(1):163-170.
APA Wang, YF.(2001).On the Fatou set of an entire function with gaps.TOHOKU MATHEMATICAL JOURNAL,53(1),163-170.
MLA Wang, YF."On the Fatou set of an entire function with gaps".TOHOKU MATHEMATICAL JOURNAL 53.1(2001):163-170.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wang, YF]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wang, YF]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wang, YF]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.